MAUDE Adverse Event Report: LEICA BIOSYSTEMS NUSSLOCH GMBH ASP6025

LEICA BIOSYSTEMS NUSSLOCH GMBH ASP6025
Catalog Number 14049543267R
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow up will be submitted should additional information become available following the investigation.
 
Event or Problem Description
On (b)(6) 2021 leica biosystems received a complaint that the customer experienced damaged tissue samples during processing on their asp6025.As a result 2 tissue samples have not been diagnosed; 1 tissue sample belonging to a female patient and 1 tissue sample belonging to a male patient.The 1 female patient has to be rebiopsied.
 
Additional Manufacturer Narrative
The instrument logs were evaluated by a service support manager.The investigation revealed the following: no error detected during the processing steps, there was an abnormality, but only in the cleaning step without tissue involved.Presumably, the cause for the suboptimal processed tissue was due to an application issue.The customer interrupted the cycle several time before the end, and this could have been the root cause of the issue.Due to issues using the concentration mode, the customer switched to the instrument reagent management system (rms) mode.Additionally the asp6025 main pcba was replaced.The customer confirmed that the device is working correctly since the change to the instrument rms mode.

Brand Name
ASP6025
Common Device Name
ASP6025
Manufacturer (Section D)
LEICA BIOSYSTEMS NUSSLOCH GMBH
heidelbergerstr. 17-19
nussloch, 69226
GM  69226
Manufacturer (Section G)
LEICA MICROSYSTEMS LTD. SHANGHAI
building 1, 258 jinzang road
shanghai, pudong, 20120 6
CH   201206
Manufacturer Contact
robert gropp
heidelbergerstr. 17-19
nussloch, 69226
GM   69226
MDR Report Key11778666
Report Number8010478-2021-00004
Device Sequence Number11674305
Product Code IEO
UDI-Device Identifier04049188158819
UDI-Public(01)04049188158819
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number14049543267R
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer06/29/2021
06/29/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date07/02/2021
10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale